Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regularity results for an elliptic-parabolic free boundary problem


Authors: M. Bertsch and J. Hulshof
Journal: Trans. Amer. Math. Soc. 297 (1986), 337-350
MSC: Primary 35R35; Secondary 35D10, 35M05
DOI: https://doi.org/10.1090/S0002-9947-1986-0849483-0
MathSciNet review: 849483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study an elliptic-parabolic free boundary problem in one space dimension. We give several regularity results for both the weak solution and the free boundary. In particular conditions are given which ensure that the free boundary is a $ {C^1}$-curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R35, 35D10, 35M05

Retrieve articles in all journals with MSC: 35R35, 35D10, 35M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0849483-0
Article copyright: © Copyright 1986 American Mathematical Society